# SDR C2XA09TY079

- Difficulty date: April 30, 2009
- Submitted: May 3, 2009
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145EP
- Aircraft serial: 145019
- Aircraft time: 23,896 hours, 22,985 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECOND AND THIRD FROM FWD FLOOR PROX LIGHT INOP.  REMOVED AND REPLACED NR 3 INVERTER IAW EMB 145 AMM 33-50-11.  OPS CHECK GOOD, AIRCRAFT STILL IN C-CHECK.
